# SDR GUUA10280701

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,691 hours, 38,531 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED EMERGENCY LIGHTS NEAR THE REAR OF THE AIRCRAFT INOPERATIVE.  RESECURED LOOSE WIRE ON TRACK LIGHTING.
